Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 969610, 17 pages
http://dx.doi.org/10.1155/2009/969610
Research Article

An Unconditionally Stable Parallel Difference Scheme for Telegraph Equation

Department of Mathematics, University of Mohaghegh Ardabili, 56199-11367 Ardabil, Iran

Received 30 October 2008; Revised 22 January 2009; Accepted 23 February 2009

Academic Editor: Alois Steindl

Copyright © 2009 A. Borhanifar and Reza Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Borhanifar and Reza Abazari, “An Unconditionally Stable Parallel Difference Scheme for Telegraph Equation,” Mathematical Problems in Engineering, vol. 2009, Article ID 969610, 17 pages, 2009. https://doi.org/10.1155/2009/969610.